Endomorphisms of abelian varieties over fields of finite characteristic

Research output: Contribution to journalArticlepeer-review

11 Scopus citations

Abstract

The semisimplicity of -adic representations corresponding to one-dimensional étale cohomology, and a proof of the Tate’s conjecture about homomorphisms of abelian varieties, are derived from the Tate’s finiteness conjecture on isogenies of polarized abelian varieties.

Original languageEnglish (US)
Pages (from-to)255-260
Number of pages6
JournalMathematics of the USSR - Izvestija
Volume9
Issue number2
DOIs
StatePublished - Apr 30 1975

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Endomorphisms of abelian varieties over fields of finite characteristic'. Together they form a unique fingerprint.

Cite this